# SDR SCNA01708

- Difficulty date: August 21, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- Aircraft time: 48,774 hours, 21,463 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Condition: Inoperative
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL APU FIRE WARNING HORN INOPERATIVE.  REPLACEMENT OF THE NOSE WHEEL WELL APU FIRE WARNING HORN.
